# SDR SIMA200914503

- Difficulty date: May 20, 2009
- Submitted: May 25, 2009
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3987, DURING ROTATION SMELLED ELECTRICAL SMOKE THEN AT 500 FEET CREW RECEIVED A LAV SMOKE WARN.  ODOR LINGERED UNTIL CREW WAS BACK AT THE GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE.  DEFECTS NOTED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
